Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/296892
Title: | Рациональная интерполяция функции |x| {α} с узлами Чебышева – Маркова первого рода |
Other Titles: | Rational interpolation of a function |x| {α} with Chebyshev – Markov nodes of the first kind / V. Yu. Medvedeva, Y. A. Rouba |
Authors: | Медведева, В. Ю. Ровба, Е. А. |
Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
Issue Date: | 2023 |
Publisher: | Минск : БГУ |
Citation: | Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics. – 2023. – № 1. – С. 6-19 |
Abstract: | Рассмотрены приближения функции |x| {α} , α > 0, интерполяционными рациональными функциями Лагранжа на отрезке [ − 1, 1]. В качестве узлов интерполирования выбраны нули рациональной функции Чебышева – Маркова первого рода. Получены интегральное представление остатка интерполирования и оценка сверху рассматриваемых равномерных приближений. Подробно изучены полиномиальный и общий рациональный случаи .В полиномиальном случае найдена асимптотическая оценка равномерных приближений. При приближении интерполяционными рациональными функциями Лагранжа с узлами Чебышева – Маркова первого рода получены верхние и нижние оценки. Эти оценки близки к оценке наилучших равномерных рациональных приближений анализируемой функции на отрезке [ − 1, 1]. |
Abstract (in another language): | This paper considers the approximations of the function |x| {α}, α > 0, by interpolation rational Lagrange functions on the interval [ − 1, 1] . Zeros of the rational Chebyshev – Markov function of the first kind are chosen as interpolation nodes. An integral representation of the interpolation remainder and an upper estimation for the considered uniform approximations are obtained. The polynomial and general rational cases are studied in detail. In the polynomial case, an asymptotic estimate for uniform approximations is found. When approximating by interpolation rational Lagrange functions with Chebyshev – Markov nodes of the first kind, the upper and lower estimations are found. These estimations are close to that of the best uniform approximations of the function under consideration on the interval [ − 1, 1]. |
Description: | Авторы выражают признательность профессору А. А. Пекарскому за полезное обсуждение результатов работы. = The authors are grateful to professor A. A. Pekarsky for a useful discussion of the results of this work. |
URI: | https://elib.bsu.by/handle/123456789/296892 |
ISSN: | 2520-6508 |
DOI: | 10.33581/2520-6508-2023-1-6-19 |
Licence: | info:eu-repo/semantics/openAccess |
Appears in Collections: | 2023, №1 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.